Some new classes of degenerated generalized Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials

Keywords: Apostol-type polynomials, degenerated Apostol-type polynomials
Published online: 2022-08-21

Abstract


The aim of this paper is to study new classes of degenerated generalized Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials of order $\alpha$ and level $m$ in the variable $x$. Here the degenerate polynomials are a natural extension of the classic polynomials. In more detail, we derive their explicit expressions, recurrence relations and some identities involving those polynomials and numbers. Most of the results are proved by using generating function methods.

Article metrics
PDF downloads: 211
Abstract views: 256
How to Cite
(1)
Ramírez W., Cesarano C. Some New Classes of Degenerated Generalized Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi Polynomials. Carpathian Math. Publ. 2022, 14 (2), 354-363.